# SDR 0601626743

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 88,641 hours, 20,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK AND ACCOMPLISHMENT OF EM 5310-01357-01A FOUND CRACK IN RT TENSION TIE FORWARD CHANNEL AT BS 820. REPAIRED PER EA 67-206276 SECTION I. SECTION II OF EA 67-206276 REQUIRES REPEAT INSPECTIONS TO BE PERFORMED AT INTERVALS NOT TO EXCEED 3000 CYCLES AFTER THE ACCOMPLISHMENT OF SECTION I.
